# SDR CA080314003

- Difficulty date: March 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 19093649001
- Condition: Cracked
- Location: Fuselage
- Part time: 3,018 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXCERPT FROM MESSAGE RECEIVED FROM MAINT ON THAT FINDING:  NOTE THE CRACK RUNNING FROM THE HIGHLOCK. FOUND WHILE T/S ON SNAG L4438921. THIS IS THE MAIN SUPPORT FOR THE LOWER END OF THE CONTROL QUADRANT IN THE LT WHEEL WELL THE FLANGE IS SUPPORTING THE BULHEAD THAT CONCERNS FLEXING AND CONTACTING THE LOWER FWD SECTION OF THE CONTROL QUADRANT.  MFG INFORMED OF THE FINDING, REPAIR SUGGESTED TO FLEET ENGINEERING.  MORE INFO TO BE PROVIDED. (TC NR 20080314003)
